# SDR DALA2018051103232

- Difficulty date: May 10, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Missing
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR UPPER TRIGGER ADJUSTMENT SCREW MISSING SAFETY CLIP. PERFORMED CABLE TRAVEL CHECK AT THE EMERGENCY POWER SPRING CYLINDER IAW AMM 52-11-32-404-010 STEP E{16} CHECKS GOOD. SAFETIED R2 DOOR TRIGGER ADJUSTMENT STUD WITH SPRING CLIP IAW AMM 52-11-32-404-010 STEP E{16) (H).
